# SDR ASAA2020021203153

- Difficulty date: February 10, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 15,714 hours, 5,027 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

# 1 FMC ONLY WORKS WITH RTE PAGE. GROUNDED - YES. AFTER POWER TRANSFER (APU TO GPU) FMC OPERATES NORMALLY. PERFORMED #1 FMC OPERATIONAL TEST REF B737-900 AMM 34-61-00. ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.
